How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2784
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
2598649
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

I have had twitching in my prostate area and some soreness

Customer Question

I have had twitching in my prostate area and some soreness (as if I had been on a bike between anus and scrotum) and when i pee the twitching makes it difficult for the pee to flow. I went to the doctor and found that everything was fine but I have enterococcus faecalis infection and the twitching went away once I started taking the medication. 3-4 days into th medication, the twitching came back, I;ve been constipated and my pee is darker or neon. I know part of this is because of the medication but I'm worried that my bladder infection is not related to my prostate twitching. I am also worried that the Nexium I'm taking is affecting the antibiotics (Nitrofurantonia). I'm also taking the antibiotics 4 times a day for 10 days and noticed on a website that I should be taking it only 2 a day for 10 days. The doctor (I'm in mexico if this helps) tells me that nexium doesn't affect my antibiotics and that the amount to be taken is fine. Should I ask for some other exam?
Submitted: 1 year ago.
Category: Health
Expert:  Onlinedoc replied 1 year ago.
Hi,
I understand your concern.
As per your description,you should really need to see your doctor again for a clinical exam.
And also repeat urinalysis,prostate exam should be done to determine if your infection has resolved with medicines.
Sometimes this twitching/ Fasciculation happen when chemicals released by the nerves that stimulate muscles to move are released to excess which stimulates muscles to move fast.
So there may be possibility of nerve irritation resulting in such twitching.
It can be caused due to increase stress levels,prolonged hours of biking,nerve compression at lower back.
However firstly infection should be treated well in your case.
If required repeat antibiotic course can be advised.
You should drink plenty of water.
Also do kegel exercises.
I'm here to discuss further queries until you get satisfied with our conversation.
Please press reply button rather than give poor/bad service.
Positive feedback is appreciated.
Thanks.